# SDR DALA2025051903806

- Difficulty date: May 17, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 97,339 hours, 45,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 676 DURING APU CHANGE MANLIFT CONTACTED FUSELAGE PUNCTURING SKIN APPROX 6' FWD OF APU ACCESS DOOR 5 O' CLOCK POSITION. CORRECTIVE ACTION: ACCOMPLISHED ERA 626484-14 REV ORIGINAL ON NRC 1. ALL RII C/W . (7426516)
